An asymptotically exact model for the stationary theory of
Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 79-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_1_a16,
author = {Yu. N. Barabanenkov},
title = {An asymptotically exact model for the stationary theory of},
journal = {Doklady Akademii Nauk},
pages = {79--82},
year = {1987},
volume = {295},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a16/}
}
Yu. N. Barabanenkov. An asymptotically exact model for the stationary theory of. Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 79-82. http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a16/